Sur la constante de Šnirel'man
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. G16, 6 p.
@article{SDPP_1975-1976__17_2_A19_0,
     author = {Deshouillers, Jean-Marc},
     title = {Sur la constante de \v Snirel'man},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {2},
     year = {1975-1976},
     note = {talk:G16},
     zbl = {0357.10025},
     mrnumber = {466050},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_2_A19_0}
}
Deshouillers, Jean-Marc. Sur la constante de Šnirel'man. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. G16, 6 p. http://www.numdam.org/item/SDPP_1975-1976__17_2_A19_0/

[1] Brent (R.P.). - The first occurence of large gaps between successive primes, Math. of Comput., t. 27, 1973, p. 959-964. | MR 330021 | Zbl 0269.10002

[2] Halberstam (H.) and Roth (K.F.). - Sequences, vol I. - Oxford, Clarendon Press, 1966. | MR 210679 | Zbl 0141.04405

[3] Rosser (J.B.) and Schoenfeld (L.). - Sharper bounds for Chebyshev functions θ(x) and ψ(x), Math. of Comput., t. 29, 1975, p. 243-270. | Zbl 0295.10036